Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
124 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes tiredness while on several medication?

Answered by
Dr.
Dr. Ilir Sharka

Cardiologist

Practicing since :2001

Answered : 7017 Questions

default
Posted on Sat, 10 Sep 2016 in Hypertension and Heart Disease
Question: I am 53. female, I take bystolic for bp, ompresol for acid reflex, effexer or anxiety, and primpro for HRT.
I am so tired all the time, I might have 2 or 3 days when I feel good, then its like the next 3 or 4 days I will sleep 12 to 14 hrs.
doctor
Answered by Dr. Ilir Sharka 26 minutes later
Brief Answer:
I would recommend as follows:

Detailed Answer:
Hello!

Welcome and thank you for asking on HCM!

Regarding your concern, I would explain that it is important performing a comprehensive differential diagnosis of different causes that may lead to this clinical scenario:

- chronic anemia
- low blood pressure
- electrolytes imbalance
- thyroid hormone dysfunction
- adrenal gland dysfunction
- vitamin deficiency
- chronic fatigue syndrome.

Comin to this point, I would recommend performing some tests to investigate for the possible causes:

- complete blood count
- fasting glucose
- blood electrolytes
- thyroid hormone levels
- cortisol plasma levels
- PCR and sedimentation rate for inflammation
- kidney and liver function tests
- Vitamin D and vitamin B12 plasma levels.

If all these tests result normal, you should consider chronic fatigue syndrome as the possible cause of your symptoms. In such case I would recommend switching from effexor to duloxetine which is very effective in this disorder.

Meanwhile I recommend you to closely monitor your blood pressure values frequently during the day and refer these values to your doctor.

Hope you will find this answer helpful!

Kind regards,

Dr. Iliri
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,   ,  
Treatment/Therapy
Lab Tests

Recent questions on  Cortisol

doctor1 MD

Six month ago I had a full blood work done to check on my hormonal balance. I am 49, every thing came back normal except for high estrogen levels....

doctor1 MD

Hello, I am 34 and I would like to ask you if higher cortisol level and higher progesterone level can be sign of some medical problem - maybe...

doctor1 MD

My heart goes really fast when I think of it going fast, like 150 to 190bpm. I was told that adrenaline and cortisol get released when you fear and...

doctor1 MD

hi im 16 and have had lots of problems in the last 7 months. these are my symptoms weight gain, big purple stretch marks all over my body, muscle...

doctor1 MD

I HAVE HAD HYPOTHYROIDISM FOR WHAT SEEMS LIKE FOREVER. I HAVE GONE TO MANY DIFFERENT DOCTORS AND ALL THEY DO IS GO BACK AND FORTH WITH THE DOSAGE...

doctor1 MD

Started fever 11 days ago. Nodes in 2 areas of neck swollen but better. Left arm near elbow broken out and itches. My right entire side of back is...

doctor1 MD

My daughter is obsessed with seeing people in pain. She watches movies and vid of people in pain all day long and thinks abour it to all day long....